# SDR ASAA2024071451332

- Difficulty date: July 14, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810454
- Part serial: 3FRL4
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR PANEL DELAME P/N 141A5810-454. GROUNDED - YES. PERFORMED PERMANENT REPAIRS ON MAIN CABIN FWD WET AREA FLOOR PANEL P/N: 141A5810-454 IAW ASA B737-800 SRM 53-00-50-2R-7 & ASA B737-800 SRM 53-00-50-2R-1, ASA B737-800 SRM 53-00-50-2R-0. NO FURTHER ACTION REQUIRED.
